Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 954925, 9 pages
http://dx.doi.org/10.1155/2015/954925
Research Article

Boundary Value Problems of Fractional Order Differential Equation with Integral Boundary Conditions and Not Instantaneous Impulses

1Department of Mathematics and Statistics, Henan University of Science and Technology, Luoyang 471023, China
2Guizhou Key Laboratory of Economics System Simulation, Guizhou College of Finance and Economics, Guiyang 550004, China

Received 3 October 2014; Revised 11 February 2015; Accepted 22 February 2015

Academic Editor: Jesús G. Falset

Copyright © 2015 Peiluan Li and Changjin Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Ravi Agarwal, Snezhana Hristova, and Donal O’Regan, “p-Moment exponential stability of Caputo fractional differential equations with noninstantaneous random impulses,” Journal of Applied Mathematics and Computing, 2016. View at Publisher · View at Google Scholar
  • Kopanov, Agarwal, Hristova, and O'Regan, “P-Moment exponential stability of differential equations with random noninstantaneous impulses and the erlang distribution,” International Journal of Pure and Applied Mathematics, vol. 109, no. 1, pp. 9–28, 2016. View at Publisher · View at Google Scholar
  • Snezhana Hristova, Donal O'Regan, and Ravi Agarwal, “Non-instantaneous impulses in Caputo fractional differential equations,” Fractional Calculus and Applied Analysis, vol. 20, no. 3, pp. 595–622, 2017. View at Publisher · View at Google Scholar
  • Hristova, O'Regan, and Ravi Agarwal, “Noninstantaneous impulses in Caputo fractional differential equations and practical stability via Lyapunov functions,” Journal of the Franklin Institute, vol. 354, no. 7, pp. 3097–3119, 2017. View at Publisher · View at Google Scholar
  • Ravi Agarwal, D. O'Regan, and S. Hristova, “Monotone iterative technique for the initial value problem for differential equations with non-instantaneous impulses,” Applied Mathematics and Computation, vol. 298, pp. 45–56, 2017. View at Publisher · View at Google Scholar